# SDR SWAA2014050127575

- Difficulty date: May 1, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,170 hours, 28,804 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 7940774
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOTH MLG POSITION LIGHTS INDICATION CYCLED SEVERAL TIMES, ON APPROACH PSEU LIGHT INDICATION.  R & R PSEU IAW MM.
